# SDR JJBA20220428030

- Difficulty date: April 28, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N17196
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500945
- Aircraft time: 36,856 hours, 23,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Flutter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXTERNAL EMERGENCY EXIT LIGHT FLICKERS. REMOVED AND REPLACED SERVICE DOOR EXTERNAL EMERGENCY LIGHT. OPS CHECK SAT
